Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

the remaining symptoms after i got back on the clonazepam 0.5, escitalopram10mg


[Vl...]

Recommended Posts

i cold turkeyed for 5weeks, and rapid taper. after some attempts, i found some infos saying these attempts are bad, so i got back on clonazepam,escitalopram10mg(ssri).(i took these for 2 years)

but not the sleep aid, which i used for 2 years(doxylamine, antihistamine).

so i got back on the two pills but not the doxylamine( also its otc).

of course the WD symptoms got better, but not all of them gone. so question is, which one is making these symptoms.      doxylamine? or clonazepam? or ssri?

 

some people said doxylamine is safe and not addictive so the reasons must be benzo and ssri. but someone(who also took doxylamine like me and come off) said doxylamine has dependance and WD symptoms. that persone said 'it took 1 year to heal from WD symptoms of doxylamine.

 

and also i heard  once going cold turkeyed or rapid taper, the symptoms will not disappear even i get back on the pill, and occationally updosing also doesnt stabilize the symptoms.

 

what is going on to me????

 

 

 

Link to comment
Share on other sites

Your story is why most people on BB frown on reinstating. Burt here you are. I can only guess that probably your symptoms are due to benzo wd.

Most people on BB think that reinstating only makes it ll worse, not better. There is no real research on this, at least to my knowledge. THere is a word for what happens if you do: kindling. Again, there is no scientific proof that happens, but over the years here on BB i have seen this over and over. People reinstate and feel WORSE, not better.

 

How severe are your symptoms? Can you cope with them/and what is your plan this time? Pleaze let us know, as mozt here on BB truly want to be helpful.

east

Link to comment
Share on other sites

Your story is why most people on BB frown on reinstating. Burt here you are. I can only guess that probably your symptoms are due to benzo wd.

Most people on BB think that reinstating only makes it ll worse, not better. There is no real research on this, at least to my knowledge. THere is a word for what happens if you do: kindling. Again, there is no scientific proof that happens, but over the years here on BB i have seen this over and over. People reinstate and feel WORSE, not better.

 

How severe are your symptoms? Can you cope with them/and what is your plan this time? Pleaze let us know, as mozt here on BB truly want to be helpful.

east

 

i think after 2 months later, i would start on water taper. and the symptoms are anxiety and a little dizzy, depression.

Link to comment
Share on other sites

My guess is that you have to make getting off benzos yoour main focus now. Set your sites on a total package of how much you want to NOT take benzos. Plan your taper and then stick to it no matter what. What I have seen over and over is people SAY they want to be off benzos, but when withdrawal symptoms start they panic and 'hold" or "updose", which of course is simply an enormous sabotage of their planned taper. Some people are just going to have nasty wd symptoms and NOTHING you can do will change that.

Please hang in there, Vlad. If you ever need extra help, feel free to yell for me.

east

Link to comment
Share on other sites

×
×
  • Create New...